My periods were regular (28 days), I was ovulating but because I couldn't get pregnant, I went to a fertility specialist and shortly after found out that I have hypothyroidism (TSH 10.10 and antibodies found). The doctor put me on 25mcg because I had bad side effects with TEVA 50mcg. After 8 weeks I did a blood test which showed that my TSH was normal (2.5) and all the vitamins were ok. I asked my doctor if I should go on 50mcg to lower TSH (it's apparently good to have TSH of 2 or lower if you're trying to conceive) and increase the chances of getting pregnant. Because of the bad side effects, he suggested for me to take 50mcg levothyroxine on Mondays and Thursdays (2 per week) and 25mcg on all the other days.
Now, my period shortened a lot (from 28 to 23 days), which never happened before and I got a lot of spots on my face which clearly shows a hormonal imbalance.
Did anyone else have the same experience (periods messed up after started taking levothyroxine)? Do you know if it can stabilize in the near future?
Thank you for your help!